# SDR NOCA11307

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960-1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK OUT OF SRM LIMITS AT NUMEROUS LOCATIONS FROM STA 960 - 1085.  REMOVED AND REPLACED SEAT TRACK AS PER MM 53-00-52.
